# SDR UIEA2021110302339

- Difficulty date: November 3, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Engine: Ge CF680C2B6F
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

ON WALK AROUND DETECTED BIRD STRIKE #1 ENGINE(  COMPLETED WITH INSPECTION FOR ENG #1 FOR BIRDSTRIKE. NO DAMAGE OR INGESTION FOR PRIMARY FLOW OR COMPRESSOR SECTION IN REF AMM 05-51-18, 72-00-00 AND FIM 71-05 F/T 872. NO DAMAGE NOTED AT THIS TIME  )
